# SDR P2EA97001

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 601 - MDW - AFTER TAKEOFF SMOKE DETECTOR IN FORWARD LAVATORY WENT OFF.  FLIGHT ATTENDANTS AND PASSENGERS REPORTED SMELLING SMOKE.  RETURNED TO MDW.  DISPATCH REPORTS AN EMERGENCY WAS DECLARED BY THE FLT CREW.  CHECKED RIGHT ACM, NO LEAKS NOTED.  CHECKED LEFT ACM, NO LEAKS NOTED.  PERFORMED COMPLETE AIRCONDITIONING SYSTEM OIL CONTAMINATION REMOVAL CHECK PER MM 21-00-01 PAGE 201, ALL STEPS RT AND LT ACM.  REF CI M204354 RIGHT PACK INOP.  PERFORMED CHECK PER MM 21-00-01, PAGES 201-204, OPS CHECK OK M204354 CLEARED.  (M)
